Profil

SCHÄTZ Florian

Main Referenced Co-authors
Arias Abad, Camilo (6)
Zambon, Marco (3)
Bandiera, Ruggero (2)
Cattaneo, Alberto (2)
Andersen, Joergen (1)
Main Referenced Keywords
deformation theory (9); coisotropic submanifolds (6); higher holonomies (4); BFV-complex (3); Lie algebroids (3);
Main Referenced Unit & Research Centers
Center for Mathematical Analysis, Geometry and Dynamical Systems, IST Lisbon (Lisbon, Portugal) (5)
Centre for Quantum Geometry of Moduli Spaces, Aarhus University (Aarhus, Denmark) (4)
Institute of Mathematics, University of Zurich (Zurich, Switzerland) (4)
Department of Mathematics, Utrecht University (Utrecht, The Netherlands) (2)
Center of Quantum Geometry of Moduli Spaces, Aarhus University (Aarhus, Denmark) (1)
Main Referenced Disciplines
Mathematics (20)

Publications (total 20)

The most downloaded
296 downloads
Arias Abad, C., & Schatz, F. (2014). Reidemeister torsion for flat superconnections. Journal of Homotopy and Related Structures, 9 (2), 579-606. doi:10.1007/s40062-013-0052-5 https://hdl.handle.net/10993/22562

The most cited

54 citations (Scopus®)

Cattaneo, A., & Schatz, F. (2012). Introduction to supergeometry. Reviews in Mathematical Physics, 23 (6), 669-690. doi:10.1142/S0129055X11004400 https://hdl.handle.net/10993/22560

Bandiera, R., & Schätz, F. (2017). Eulerian idempotent, pre-Lie logarithm and combinatorics of trees. (1). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/31774.

Schätz, F., & Zambon, M. (2017). Deformations of pre-symplectic structures and the Koszul L-infty-algebra. (2). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/31775.

Schatz, F., & Zambon, M. (2017). Equivalences of coisotropic submanifolds. Journal of Symplectic Geometry, 15 (1), 107-149. doi:10.4310/JSG.2017.v15.n1.a4
Peer reviewed

Andersen, J., Masulli, P., & Schatz, F. (2016). Formal connections for families of star products. Communications in Mathematical Physics, 342 (2), 739-768. doi:10.1007/s00220-016-2574-2
Peer Reviewed verified by ORBi

Bandiera, R., & Schätz, F. (2016). How to discretize the differential forms on the interval. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/29243.

Arias Abad, C., & Schatz, F. (2015). Flat Z-graded connections and loop spaces. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/22575.

Arias Abad, C., & Schatz, F. (2015). Higher holonomies: comparing two constructions. Differential Geometry and its Applications, 40, 14-42. doi:10.1016/j.difgeo.2015.02.003
Peer Reviewed verified by ORBi

Schatz, F. (2014). Highlights 2013. QGM Highlights 2013, p. 1.

Crainic, M., Struchiner, I., & Schatz, F. (2014). A Survey on Stability and Rigidity Results for Lie algebras. Indagationes Mathematicae, 25 (5), 957-976. doi:10.1016/j.indag.2014.07.015
Peer Reviewed verified by ORBi

Arias Abad, C., & Schatz, F. (2014). Holonomies for connections with values in L_infty algebras. Homology, Homotopy and Applications, 16 (1), 89-118. doi:10.4310/HHA.2014.v16.n1.a6
Peer Reviewed verified by ORBi

Arias Abad, C., & Schatz, F. (2014). Reidemeister torsion for flat superconnections. Journal of Homotopy and Related Structures, 9 (2), 579-606. doi:10.1007/s40062-013-0052-5
Peer Reviewed verified by ORBi

Arias Abad, C., & Schatz, F. (2013). The A_infty de Rham theorem and integration of representations up to homotopy. International Mathematics Research Notices, 2013 (16), 3790-3855. doi:10.1093/imrn/rns166
Peer Reviewed verified by ORBi

Schatz, F., & Zambon, M. (2013). Deformations of coisotropic submanifolds for fibrewise entire Poisson structures. Letters in Mathematical Physics, 103 (7), 777-791. doi:10.1007/s11005-013-0614-9
Peer Reviewed verified by ORBi

Cattaneo, A., & Schatz, F. (2012). Introduction to supergeometry. Reviews in Mathematical Physics, 23 (6), 669-690. doi:10.1142/S0129055X11004400
Peer Reviewed verified by ORBi

Schatz, F. (13 June 2011). Lie theory for representations up to homotopy [Paper presentation]. Poisson geometry and applications, Figueira da Foz, Portugal.

Schatz, F. (2011). Moduli of coisotropic Sections and the BFV-complex. Asian Journal of Mathematics, 15 (1), 71 - 100. doi:10.4310/AJM.2011.v15.n1.a5
Peer reviewed

Arias Abad, C., & Schatz, F. (2011). Deformations of Lie brackets and representations up to homotopy. Indagationes Mathematicae, 22, 27-54. doi:10.1016/j.indag.2011.07.003
Peer Reviewed verified by ORBi

Schatz, F. (2010). Invariance of the BFV complex. Pacific Journal of Mathematics, 248 (2), 453-474. doi:10.2140/pjm.2010.248.453
Peer Reviewed verified by ORBi

Schatz, F. (2009). BFV-complex and higher homotopy structures. Communications in Mathematical Physics, 286 (2), 399–443. doi:10.1007/s00220-008-0705-0
Peer Reviewed verified by ORBi

Cattaneo, A., & Schatz, F. (2008). Equivalences of Higher Derived Brackets. Journal of Pure and Applied Algebra, 212 (11), 2450-2460. doi:10.1016/j.jpaa.2008.03.013
Peer Reviewed verified by ORBi

Contact ORBilu